# SDR SWAA2021042257971

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1006 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AREA AFT OF ACB BS1006 LBL9 WL187. / REMOVED AND REPLACED STRINGER CLIP AT AREA AFT OF ACB BS1006 LBL9 WL187 PER REF SRM 51-40-02-0G AND DWG NBR 147A0040
